# SDR CA140630027

- Difficulty date: June 28, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Boeing 737-7CT
- Aircraft time: 32,544 hours
- Engine: Ge CFM567B24
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Part number: 0665000804
- Condition: Failed
- Location: Wx System
- Stage of operation: CL
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

(CAN) PREFORMED AN AIR TURN BACK DUE TO THE WEATHER RADAR NOT WORKING.  CREW NOTED THAT THE WEATHER RADAR DISPLAY WAS BLANK ON BOTH SIDES.  CIRCUIT BREAKER P6-1, D13 WAS FOUND EXTENDED.  ACFT RETURNED FOR MAINTENANCE.  THE CIRCUIT BREAKER WAS RESET AND OPS TEST CARRIED OUT IAW AMM 34-43-00-710-803-002, TEST PASSED.  NO HISTORY OF WEATHER RADAR DEFECTS GOING BACK 3 MONTHS, THE FAULT WAS DEEMED INTERMITTENT AND ACFT WAS RELEASED FOR SERVICE.
